# SDR SWAA980722

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 23331
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACKED STRINGER CLIP AT FWD CARGO BAY BS 500C, STR 23L, LBL 45, WL 164.  REMOVED AND REPLACED PER BOEING SRM.
